# SDR USAA2011061500016

- Difficulty date: June 8, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 - CRACK ON FRAME AT VERTICAL SHELF AT BS 1112 FROM INSIDE HORIZONTAL STAB TORQUE BOX AREA.  REPAIRED FRAME AT VERTICAL SHELF AT BS 1112 IAW B737 SRM 51-70-11.
